Journal article icon

Journal article

ROBUST RATIONAL INTERPOLATION AND LEAST-SQUARES

Abstract:

An efficient and robust algorithm and aMatlab code ratdisk are presented for rational interpolation or linearized least-squares approximation of a function based on its values at points equally spaced on a circle. The use of the singular value decomposition enables the detection and elimination of spurious poles or Froissart doublets that commonly complicate such fits without contributing to the quality of the approximation. As an application, the algorithm leads to a method for the stable co...

Expand abstract
Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
ELECTRONIC TRANSACTIONS ON NUMERICAL ANALYSIS
Volume:
38
Pages:
146-167
Publication date:
2011-01-01
EISSN:
1068-9613
ISSN:
1068-9613
URN:
uuid:a5033cc4-4826-4ded-93b9-0d12ef50b9bf
Source identifiers:
201550
Local pid:
pubs:201550

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP